# SDR AUS20010394

- Difficulty date: April 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: UL26237
- Condition: Separated
- Location: Engine Cowling
- Part time: 741 cycles
- Component: Engine Cowling, Rroyce, RB211524G
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) NR 3 ENGINE LT AND RT GAS GENERATOR FAIRINGS PNO UL26237 AND PNO UL23239 SEPARATED FROM ENGINE. DAMAGE TO NR 3 ENGINE INTEGRATEDNOZZLE AREA AND RT C' FLAP.
